# SDR 2003FA0000629

- Difficulty date: June 6, 2003
- Submitted: June 17, 2003
- Operation: General aviation
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: SA631475
- Condition: Broken
- Location: Engine
- Part time: 1,490 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISMANTELD ENGINE DUE TO METAL CONTAMINATION. FOUND NR 2 PISTON SKIRT ON BOTTOM SIDE BROKEN.
